Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Confused...any suggestions?
    avatar
    mom2jmm posted:
    To start, I discontinued my Mirena IUD on November 10th after 2 years. It's been 4 weeks (I've counted too many times). I understand it can take longer than usual for a period to return, although while on Mirena, mine never completely stopped. So here I am 4 weeks later with severe bloating and huge sore breasts; which have been present for a week. I've taken 2 pregnancy tests one on Monday and another today and both are negitive. I don't understand where these very uncomfortable changes are coming from. Any ideas???
    Reply


    Spotlight: Member Stories

    i am 23 years and a born and raised californian. i'm here to get some insight on my own health issues and to give my input on things other people ...More

    Helpful Tips

    Be the first to post a Tip!

    Helpful Resources

    Be the first to post a Resource!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.